# SDR CA180808026

- Difficulty date: July 29, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Beech B200GT
- Aircraft time: 954 hours
- Engine: Pwa PT6A50
- Propeller: Hartzl HCD4N3A
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 20104503
- Condition: Leaking
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AIR CONDITIONING COMPRESSOR WEEPING OIL FROM AFT SEAL. ADDITIONAL AIRCRAFT IN THE COMPANY FLEET HAVE ENCOUNTERED THIS SAME PART NUMBER OF COMPRESSOR TO HAVE FAILED.  THE SYSTEM WAS DEFERRED IN ACCORDANCE WITH COMPANY PROCEDURES FOR PARTS ON ORDER.  (TC# 20180808026)
